# SDR VNAA2025062411101

- Difficulty date: June 22, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,474 hours, 37,709 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Spoilerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OB SPOILERONS AND OB FLIGHT SPLRS CAUTION IN FLIGHT / INTERROGATED MDC FOUND B1 CODE 007915 TROUBLESHOT IAW CRJ700 FIM 27-64-01-810-807-A01-PSA. PERFORMED SPOST FAULT EXTINGUISHED.
